# SDR SWAA2014042227260

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 65,238 hours, 53,642 cycles
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Part number: 65C26839
- Condition: Damaged
- Location: Nr 3 Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: A

## Discrepancy

DIVERSION, A  SYS HYD QTY FELL.  DID NOT GET ANY LOW PRESS LIGHTS.  R & R NR 3 SPOILER O RING IAW MM.
